# SDR TWAA0104907

- Difficulty date: August 25, 2000
- Submitted: March 19, 2001
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK THE FWD EDGE OF THE AFT CARGO DOOR CUTOUT WEB WAS CRACKED OUT AT HI-LOK HOLE, LONGERON 24R, AT THIRD DOOR STOP INTERIOR SIDE OF DOOR CUTOUT.  REPAIRED FWD EDGE OF AFT CARGO DOOR CUTOUT WEB PER SRM 53-01, FIG 2 SECTION 3.
